# SDR USAA2012100500007

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 73,249 hours, 32,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC2 CHECK - L2 DOOR OPEN ASSIST CYLINDER READS ZERO PSI.  REMOVED DIAPHRAGM ON THE L2 DOOR OPEN ASSIST CYLINDER FOUND TO BE UNSERVICABLE.  INSTALLED NEW DIAPHRAGM IAW A320 AMM 52-10-00-610-001-14 SERVICED IAW A320 AMM 52-10-00-614-001-A, NO LEAKS NOTED.
